Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Heaviness in chest, pain in the neck, arm and chest. No pain after taking aspirin. Was it a heart attack?

I am a 44 yr old female. I woke up 2 nights ago feeling like something heavy was laying across my chest. My neck hurt on the left side, my jaw all the way down thru neck and left arm , and an odd pain in my chest. I got up and took 2 aspirin and a full glass of water, sat up and tried to relax, breathing slowly and deeply. The pressure went away but ever since I am still having pain in my neck down my arm and somewhat dizzy. Could I have had a heart attack . How do they tell if you ve had a heart attack if I were to go to the hospital.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello and welcome to HCM,

Thank you for your query.

Yes maam, we would be able to vaguely tell if you had a heart attack with the help of cardiac enzymes and any significant ECG changes. As it has been 2 nights since the possible attack, you should visit a hospital for the investigations as soon as possible.

Although your presentation does not sound like an attack, you can never be too sure.

This kind of presentation is also caused due to stress, trauma or even muscular strain due to the position in which you were lying.

I hope I have succeeded in answering your questions, you could write back to us anytime for further clarifications.

Best wishes.
Answered: Fri, 25 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor